# SDR IXXA0200106S

- Difficulty date: August 19, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FUSELAGE STATION 902 STRINGER 11.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGE, FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND DRAWING Q95-R01
